Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
ForHabs

Deep red scars

Recommended Posts

I saw a lot of posts about acne scarring and accutane but I want to know somethings.

I started break out badly only on my cheeks in septembre-october 2006. I started also to see some relief in my cheeks in november-december and this freak me out. I would like to know if my face will become better after accutane course ( my relief scar are still pretty red ) or my life will be harder to live.

Share this post


Link to post
Share on other sites

Everyone's experience differs, but Accutane should help to some extent, to alleviate scars and red marks. The healing process after completing your course has more to offer.

Share this post


Link to post
Share on other sites

I was thinking that maybe if my scar are still red I will have more chance to recovery and my scar is not *set* because my scar still active... but I don't know.

thanks for your comments on your experiences of scars fading, walk the fire..! It's always make me feels better and optimiste. :dance:

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×